# SDR UIEA2021121402453

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 4627
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO  DOOR HAS SERVICE EXTERNAL  LIGHT INOP .( RELAMPED FWD CARGO DOOR EXT.  LT  & OPS CHECK OK PER AMM 33-31-00.  /    )
